# SDR SIMA201008805

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 17,903 hours, 15,048 cycles
- System (JASC): 3160 · Central Display
- Part: Controller
- Part number: 7014331921
- Part serial: 97111205
- Condition: Faulty
- Location: Pfd
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4442 DURING TAKEOFF THE CREW FOUND THE ALTIMETER SET TO 29.92.  THE CREW RESET TO CURRENT ALTIMETER.  THE CREW ELECTED TO ABORT THE TAKEOFF WHEN IT RESET ITSELF TO 29.92.  THE ABORT OCCURRED AT 100 KNOTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE PRIMARY FLIGHT DISPLAY BEZEL PUSHBUTTONS TO BE STICKING.  REMOVED AND REPLACED THE PRIMARY FLIGHT DISPLAY BEZEL CONTROLLER IAW 140 AMM 34-22-00.  THE OPERATIONAL CHECK WAS GOOD.  MAINTENANCE CERTIFIES THAT THIS REDUCED VERTICAL SEPARATION MINIMA CRITICAL SYSTEM IS ELIGIBLE FOR OPERATION IN REDUCED VERTICAL SEPARATION MINIMA AIRSPACE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
